# SDR CA080221005

- Difficulty date: February 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,007 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031327101
- Condition: Cracked
- Location: Tailboom
- Part time: 6,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER LT TAILBOOM ATTACH FITTING FOUND CRACKED IN WEB AREA ON SCHEDULED INSPECTION. POSSIBLE ALIGNMENT ISSUES FROM THE MFG. REPLACED WITH UPGRADED ONE PIECE FITTING AND LONGERON. (TC NR 20080221005)
